Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 225, NWS Cleveland, OH

August 1, 2011Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 1, 2011, 2:10 PM EDT for Lorain County, Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2011, 2:10 PM EDT (18:10 UTC)
Expired
Aug 1, 2011, 3:04 PM EDT
In force
54 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 2:20 PM EDTHAIL 1Vermilion, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 1:19 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WUUS51 KCLE 011810
SVRCLE
OHC093-011915-
/O.NEW.KCLE.SV.W.0225.110801T1810Z-110801T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
210 PM EDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LORAIN COUNTY IN NORTH CENTRAL OHIO

* UNTIL 315 PM EDT

* AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF VERMILION...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LORAIN...
  ELYRIA...
  VERMILION...
  AMHERST...
  NORTH RIDGEVILLE...
  WELLINGTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4138 8197 4135 8197 4135 8188 4128 8188
      4128 8197 4120 8198 4120 8208 4114 8208
      4114 8217 4106 8218 4115 8233 4142 8234
      4147 8219
TIME...MOT...LOC 1810Z 309DEG 22KT 4141 8248

$$

LAPLANTE
2 follow-up statements
236 
WWUS51 KCLE 011843
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT MON AUG 1 2011

OHC093-011915-
/O.CON.KCLE.SV.W.0225.000000T0000Z-110801T1915Z/
LORAIN OH-
243 PM EDT MON AUG 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHERN LORAIN COUNTY...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR KIPTON...OR 12 MILES SOUTHWEST OF LORAIN...MOVING SOUTHEAST AT
25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
LAGRANGE...WELLINGTON AND GRAFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN OHIO.

&&

LAT...LON 4106 8218 4115 8233 4134 8234 4128 8205
      4131 8197 4132 8190 4128 8188 4128 8197
      4120 8198 4120 8208 4114 8208 4114 8217
TIME...MOT...LOC 1843Z 309DEG 22KT 4128 8228

$$

LOMBARDY
483 
WWUS51 KCLE 011904
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
304 PM EDT MON AUG 1 2011

OHC093-011914-
/O.CAN.KCLE.SV.W.0225.000000T0000Z-110801T1915Z/
LORAIN OH-
304 PM EDT MON AUG 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LORAIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4106 8218 4115 8233 4134 8234 4128 8205
      4131 8197 4132 8190 4128 8188 4128 8197
      4120 8198 4120 8208 4114 8208 4114 8217
TIME...MOT...LOC 1904Z 309DEG 22KT 4120 8215

$$

LOMBARDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:42 PM EDT, 28 minutes earlier.

Area forecast discussion, Aug 1, 1:42 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
142 PM EDT MON AUG 1 2011

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE IS EXPECTED TO CROSS THE EASTERN
GREAT LAKES TODAY. HIGH PRESSURE OVER THE TENNESSEE VALLEY WILL
REMAIN NEARLY STATIONARY THIS WEEK. A COLD FRONT WILL MOVE
SOUTHEAST ACROSS THE REGION ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CU DEVELOPING ACROSS SRN LOWER MI AND OVER THE WESTERN HALF OF THE
FORECAST AREA EARLY THIS AFTERNOON. RADAR SHOWING SOME SHOWERS
POPPING UP SOUTH OF DTW AND NORTH OF TOL. CONTINUED WITH AT LEAST
SLGT CHC TO LOW CHC POPS WITH EXCEPTION OF THE EAST SIDE OF CLE
AND THE SUBURBS IMPACTED BY A CLUSTER OF TS COMING OFF THE LAKE.
PREVIOUS DISCUSSION ABOUT TEMPS BELOW.

MODIFIED TEMPS AND DEWPOINTS FOR THE AFTERNOON. GUIDANCE NOT VERY
REPRESENTATIVE WITH MAV AND MET SHOWING DPTS MIXING OUT INTO THE
UPPER 60S TO 70 ACROSS GREATER TOL AREA. HOWEVER...DEWPOINT
POOLING AHEAD OF THE WEAK FRONT MAY ALLOW FOR THEM TO REMAIN IN
THE LOWER 70S. THIS COMBINED WITH TEMPS IN THE LOWER 90S WILL
ALLOW FOR HEAT INDEX VALUES TO APPROACH 100. WILL HOLD OFF ON HEAT
ADVISORY HEADLINES BUT DO WANT TO MENTION THAT CONDITIONS WILL BE
CLOSE TO ADVISORY ESPECIALLY AROUND GREATER TOLEDO. THE ONLY OTHER
ITEM HOLDING BACK IS THAT GIVEN EXPECTED CU FIELD DEVELOPMENT
CLOUDS AND THE HIGHER DEWPOINTS MAY ALLOW FOR MAXES TO REMAIN
AROUND 91 OR 92.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
MODELS NOW IN FAIRLY GOOD AGREEMENT WITH THE BIG PICTURE. IT
APPEARS THAT TONIGHT AND TUESDAY WILL BE MAINLY DRY. THE SITUATION
CHANGES TUESDAY NIGHT INTO WEDNESDAY AS A STRONG COLD FRONT MOVES
SOUTHEAST ACROSS THE AREA. ALL OF THE GUIDANCE IS SHOWING PRECIP
FOR THE AREA AND HAVE GONE WITH LIKELY POPS ALL AREAS TUESDAY
NIGHT INTO WEDNESDAY. EARLIER TIMING IN THE FORECAST WAS PERHAPS A
TAD SLOW SO HAVE SPED UP THE PRECIP A FEW HOURS. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT AND BY LATE WEDNESDAY EXPECTING THE
ENTIRE FORECAST AREA TO BE DRY. HAVE USED A BLEND OF GUIDANCE
TEMPS DURING THE PERIOD...EXCEPT ON WEDNESDAY WHEN THE ETA MOS
SEEMS WAY TOO COOL.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
LOW PRESSURE WILL BE MOVING TOWARD THE AREA FROM NEAR CHICAGO ON
FRIDAY. IT APPEARS THAT THUNDERSTORM CHANCES WILL INCREASE FROM WEST
TO EAST STARTING FRIDAY AFTERNOON. BEST CHANCES MAY END UP BEING
FRIDAY NIGHT INTO EARLY SATURDAY. AS THE LOW PROGRESSES EASTWARD ON
SATURDAY THE REGION SHOULD BEGIN TO DRY OUT FROM WEST TO EAST WITH
THUNDERSTORM CHANCES LINGERING ACROSS THE EAST THROUGH MUCH OF THE
DAY. HIGH PRESSURE WILL RETURN TO THE AREA ON SUNDAY BUT ANOTHER
QUICK MOVING STORM SYSTEM IN THE NW MIDDLE LEVEL FLOW MAY APPROACH
FOR SUNDAY NIGHT.

HIGH TEMPERATURES WILL REMAIN IN THE MIDDLE TO UPPER 80S.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTHERN OHIO...NEAR
LAKE ERIE...AND EXPAND INLAND MOVING FROM THE NORTHWEST THIS
AFTERNOON. WILL FORECAST TEMPO THUNDERSTORMS IN THE TAF FORECASTS
EXCEPT KFDY AND KERI. NOT SURE HOW MUCH FOG WILL DEVELOP TONIGHT.
THE WIND WILL BE LIGHT BUT HIGH CLOUDINESS WILL SPREAD ACROSS THE
AREA WHICH MAY INHIBIT DENSE FOG. WILL FORECAST MVFR VISIBILITIES
IN FOG INLAND FROM LAKE ERIE AND THERE CLOUD BE LOCALIZED IFR
VISIBILITIES.

OUTLOOK...NON VFR POSSIBLE IN THUNDERSTORMS TUESDAY EVENING
THROUGH WEDNESDAY AND AGAIN ON SATURDAY.

&&

.MARINE...
A WEAK COLD FRONT WILL CROSS THE LAKE TODAY. EXPECT TO SEE WEST TO
NORTHWEST WINDS THROUGH THE DAY...GENERALLY UNDER 15 KNOTS. A WARM
FRONT WILL LIFT NORTHWARD ACROSS THE LAKE ON TUESDAY WITH WINDS
GRADUALLY INCREASING FROM A SOUTHERLY DIRECTION DURING THE
AFTERNOON. LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE ERIE ON
WEDNESDAY WITH SOME STRONGER NORTH TO NORTHEAST WINDS DEVELOPING AS
IT MOVES TO THE MIDDLE ATLANTIC STATES. IT APPEARS A SMALL CRAFT
ADVISORY MAY BE NEEDED BY WEDNESDAY AND COULD PERSIST INTO EARLY
THURSDAY. HIGH PRESSURE WILL RETURN THURSDAY NIGHT AND REMAIN IN
CONTROL OF THE WEATHER INTO FRIDAY MORNING. THE NEXT AREA OF LOW
PRESSURE SHOULD BE IN THE VICINITY OF CHICAGO ON FRIDAY MORNING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...ABE
SHORT TERM...KUBINA
LONG TERM...MULLEN
AVIATION...KOSARIK
MARINE...MULLEN
Hazardous weather outlook, Aug 1, 1:22 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
122 PM EDT MON AUG 1 2011

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
021730-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
122 PM EDT MON AUG 1 2011

...SEVERE THUNDERSTORM WATCH 710 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-149-169-PAZ001>003-021730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
122 PM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT.
THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 1, 10:22 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.25 INCH       LAKE               OH   PUBLIC

1000 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E1.00 INCH       LAKE               OH   PUBLIC

1002 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E1.25 INCH       LAKE               OH   TRAINED SPOTTER

1004 AM     HAIL             MENTOR-ON-THE-LAKE      41.71N 81.36W
08/01/2011  E0.88 INCH       LAKE               OH   PUBLIC

            DIME SIZE HAIL AT INTERSECTION OF ROUTES 2 AND 615.

1007 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.00 INCH       LAKE               OH   PUBLIC

1013 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.00 INCH       LAKE               OH   TRAINED SPOTTER

1021 AM     HAIL             EASTLAKE                41.66N 81.43W
08/01/2011  E1.00 INCH       LAKE               OH   TRAINED SPOTTER

&&

LEE
Local storm report, Aug 1, 10:36 AM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1036 AM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E2.00 INCH       LAKE               OH   PUBLIC

1015 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E1.75 INCH       LAKE               OH   TRAINED SPOTTER

            GOLF BALL SIZE HAIL AND BRANCHES DOWN.

1019 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.00 INCH       LAKE               OH   PUBLIC

1022 AM     HAIL             W MENTOR                41.69N 81.33W
08/01/2011  E1.75 INCH       LAKE               OH   PUBLIC

1027 AM     HAIL             KIRTLAND                41.60N 81.34W
08/01/2011  E1.00 INCH       LAKE               OH   TRAINED SPOTTER

&&

LEE
Local storm report, Aug 1, 11:56 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HAIL             CLEVELAND               41.48N 81.68W
08/01/2011  E1.00 INCH       CUYAHOGA           OH   PUBLIC

1150 AM     HAIL             EUCLID                  41.59N 81.52W
08/01/2011  E0.88 INCH       CUYAHOGA           OH   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN.

1153 AM     HAIL             EUCLID                  41.59N 81.52W
08/01/2011  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

LEE
Local storm report, Aug 1, 12:17 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1217 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             CLEVELAND               41.48N 81.68W
08/01/2011  E1.00 INCH       CUYAHOGA           OH   PUBLIC

1205 PM     HAIL             MAYFIELD HEIGHTS        41.52N 81.45W
08/01/2011  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

LEE
Local storm report, Aug 1, 12:36 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     HAIL             3 E CHAGRIN FALLS       41.43N 81.33W
08/01/2011  E1.00 INCH       GEAUGA             OH   PUBLIC

1234 PM     HAIL             MORELAND HILLS          41.44N 81.43W
08/01/2011  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

LEE
Local storm report, Aug 1, 1:30 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
130 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HAIL             AURORA                  41.31N 81.34W
08/01/2011  E1.00 INCH       PORTAGE            OH   PUBLIC

1255 PM     HAIL             BAINBRIDGE              41.39N 81.34W
08/01/2011  E1.00 INCH       GEAUGA             OH   TRAINED SPOTTER

0103 PM     HAIL             MANTUA                  41.28N 81.22W
08/01/2011  E1.00 INCH       PORTAGE            OH   PUBLIC

0106 PM     HAIL             STREETSBORO             41.24N 81.35W
08/01/2011  E1.00 INCH       PORTAGE            OH   PUBLIC

0108 PM     HAIL             STREETSBORO             41.24N 81.35W
08/01/2011  E1.75 INCH       PORTAGE            OH   PUBLIC

0117 PM     HAIL             CHARDON                 41.58N 81.21W
08/01/2011  E1.00 INCH       GEAUGA             OH   PUBLIC

&&

LEE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:06 AM EDTSpecial Marine WarningCLE84 min
Aug 1, 9:43 AM EDTSevere Thunderstorm WarningCLELake47 min
Aug 1, 10:10 AM EDTSevere Thunderstorm WarningCLEGeauga36 min
Aug 1, 10:54 AM EDTAreal Flood AdvisoryCLELake2 hr
Aug 1, 10:54 AM EDTSpecial Marine WarningCLE96 min
Aug 1, 11:12 AM EDTSevere Thunderstorm WarningCLECuyahoga63 min
Aug 1, 12:13 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga62 min
Aug 1, 12:16 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 1, 12:44 PM EDTSevere Thunderstorm WarningCLEPortage61 min
Aug 1, 12:51 PM EDTSpecial Marine WarningCLE84 min
Aug 1, 1:04 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake56 min
Aug 1, 1:19 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood56 min
Aug 1, 1:32 PM EDTSevere Thunderstorm WarningCLEErie, Sandusky58 min
Aug 1, 1:42 PM EDTSevere Thunderstorm WarningCLEWood63 min
Aug 1, 1:53 PM EDTTornado WarningCLESandusky, Wood37 min
Aug 1, 2:01 PM EDTSpecial Marine WarningCLE44 min
Aug 1, 2:16 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Summit, Wayne44 min
Aug 1, 2:24 PM EDTSevere Thunderstorm WarningCLESeneca66 min
Aug 1, 2:31 PM EDTSevere Thunderstorm WarningCLEMedina44 min
Aug 1, 2:37 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky, Seneca, Wood4 hr
Aug 1, 2:57 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne63 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningCLEWyandot66 min
Aug 1, 4:04 PM EDTSevere Thunderstorm WarningCLEMarion56 min
Aug 1, 4:15 PM EDTSevere Thunderstorm WarningCLEWyandot30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.